# SDR UIA0508

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N17923
- Make and model: Doug MD-90-30
- Aircraft serial: 53534
- Aircraft time: 15,151 hours, 16,028 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WARNING HORN SOUNDED 2 TIMES DURING ROLL OUT.  FOLLOWED BY RT MAIN GEAR RED LIGHT FLASH.  AIRCRAFT STOPPED AT TAXIWAY.  INSPECTION FOUND R MAIN LANDING GEAR DOWNLOCK PROXIMITY SENSOR NOT GOOD.  IAW AMM REPLACED THE SENSOR AND ADJ. CLEARANCE TO 0.070 INCH BETWEEN SENSOR AND TARGET.  IAW AMM PERFORM FUNCTIONAL TEST RESULT SATISFY.
